Skip to Content

What happens when I took a double dose of carvedilol 50 mg so 100 instead. What should I do?

Answers

masso 14 May 2019

I suggest you call the Poison Help line at 1-800-222-1222.

Votes: +0
BpMeds411 14 Mar 2021

Contact your doctor or 911. You could suffer Bradycardia, pulse below 60 beats per minute. Plus severe orthostasis, don’t stand quickly. If you start to feel unwell, dizzy, confused, sweaty, feint, or your pulse drops below 50 bpm, please visit an Emergency Room where they will monitor your vitals and treat you if necessary. I hope you fared well. I suffered the same double carvedilol issue but it affected my balance and I fell, thus having to spend a night in the hospital being observed and treated.

Votes: +0
Drugs.com free discount card

Further Information

Similar Questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.